Botox and dry eye


Posted by todd , May 16,2001,19:21   Archive
I had my second Botox injection yesterday, this time the doc put it in my lower eyelid where my twitch is located. On the way back from the doctor it started working right away, a day and a half later and still no twitch. I have started getting a dry eye because I think the eye is not blinking as well as the one not affected? Has anyone else experienced this? My twitch is great though it is gone.

Todd
Toddnewsgroups@att.net




Recommend Current pageAuthor Profile
Replies to this message


Re: Botox and dry eye

Re : Botox and dry eye --- todd
Posted by Shirley-Arkansas-USA , May 16,2001,20:02 Top of Thread Archive
Todd, the botox will cause your eye not to blink properly or often enough. Since you are noticing that your eye is getting dry, you would be smart to use preservative free eyedrops through the day and an eye ointment in that eye at night such as lacrilube or Moisture eyes PM. Letting your eye get too dry will cause you additional problems so do preventative measures with the drops and ointment at night. I'm glad that your twitch is gone. Be aware that some people don't get the full effect of the botox for 10 to 14 days. So, you may still have some changes in things.

Let us know how you do.

Shirley in AR.




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Botox and dry eye

Re : Botox and dry eye --- todd
Posted by June in Toronto (June Floyd,June in Toronto), May 17,2001,14:42 Top of Thread Archive
Hi Todd, I've had beb/meige for six years. My opthalmologist (not the doc who injects botox) advised me to use a good preservative-free eye drop and a night gel every day for the rest of my life. We could get cornea problems if we don't - so she says. I adhere to her advice.

I had my injections about 2 months ago and now, suddenly, I've developed "unsatisfactory tears" in my left eye only! These tears do not moisturize my eye at all - just a complete nuisance that's all as they roll down the face uncontrollably and cause blurred vision! I've had this before - usually just after botox - and in both eyes. Everybody, and each time we get the injections, it can be different.

Glad to hear your twitch has gone - keep posting.

June in Toronto




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Botox and dry eye

Re : Re: Botox and dry eye --- June in Toronto
Posted by kathy , May 17,2001,15:00 Top of Thread Archive
where do you get the lacrilube? is it prescription?



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Botox and dry eye

Re : Re: Botox and dry eye --- kathy
Posted by June in Toronto (June Floyd,June in Toronto), May 18,2001,06:26 Top of Thread Archive
Lacrilube is an over-the-counter product, Kathy. I get it from a local pharmacy.

June in Toronto




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Botox and dry eye

Re : Re: Botox and dry eye --- June in Toronto
Posted by kathy , May 18,2001,14:12 Top of Thread Archive
thanks, june, i'll look into it. She really said that? it makes sense with all the dryness and scratchiness we have to endure after the injections. She said to use it every night, or just during that period?



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Botox and dry eye

Re : Re: Botox and dry eye --- kathy
Posted by June in Toronto (June Floyd,June in Toronto), May 18,2001,16:38 Top of Thread Archive
Opthalmologist said to use the lacrilube 365 nights of the year and day-time drops 365 days of the year - of course its even more important to use them directly after the botox injections as the eyelids don't close 100% at that time - and that's when the most damage can happen. It gets tobe like brushing your teeth after a while - just a good, healthy habit!

June in Toronto




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Botox and dry eye

Re : Re: Botox and dry eye --- June in Toronto
Posted by kathy , May 23,2001,16:50 Top of Thread Archive
i used Refresh p.m for the first time last night. Talk about blurry vision!! is the lacrilube less light sensitivity producing that you know of. I couldn't find any lacrilube.?



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile